# SDR CA050505006

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,446 hours
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861HB
- Condition: Malfunctioned
- Location: Angle Of Attack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER DEPARTURE THE CREW HAD AN AIRSPEED INDICATOR PROBLEM AND LATER DETERMINED THE AIRSPEED WAS CORRECT, BUT THE BARBER POLE INDICATOR SHOWED AND THE STICK SHAKER  BECAME ACTIVE.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO LAND.   THE EMERGENCY VEHICLES WERE STANDING BY FOR THE ARRIVAL.  MDC SPC CH NR 1 LBL 350 BIT 12 AND 13 SPC CH NR 2 LBL 350 BIT 12.  LT AND RT AOA VANE CHGD IAW AMM 27-35-05-400-801, LT MACH TX CHGD IAW AMM 27-35-25-400-801.   OPERATIONAL TEST OF AOA LT AND RT DONE IAW AMM 27-35-05-710-801,LT MACH TX FUNCT TEST DONE.
